# SDR SWAA2023070563506

- Difficulty date: May 25, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR FITTING AT STA 1016 L/H BOLT HAS A SPOT OF CORROSION.<[01] REMOVED AND REPLACED VERTICAL FINFRONT SPAR FITTINGAT STA 1016 L/H BOLT AS PER AMM 55-30-200-801 TORQUE WRENCH   BC 175291   DUE DATE: 11/18/23;[02] REMOVED AND REPLACED VERTICAL FINFRONT SPAR FITTINGAT STA 1016 L/H BOLT PENDING SLING ASSEMBLY REMOVAL AS PER AMM 55-30-200-801 TORQUE WRENCH   BC 175291   DUE DATE: 11/18/23;[03] REMOVED AND REPLACED VERTICAL FINFRONT SPAR FITTINGAT STA 1016 L/H BOLT AS PER AMM 55-30-200-801 TORQUE WRENCH   BC 175291   DUE DATE: 11/18/23;[04] CORRECTION: REMOVED AND REPLACED VERTICAL FIN FRONT SPAR FITTING AT STA 1016 L/H BOLT AS PER AMM 55-30-200-801.   TORQUE WRENCH USED: BC 175291 CAL DUE DATE: 11/18/23;[05] CORRECTION: REMOVED AND REPLACED VERTICAL FIN FRONT SPAR FITTING AT STA 1016 L/H BOLT AS PER AMM 55-30-200-801. SLING REMOVED.  TORQUE WRENCH USED: BC 175291 CAL DUE DATE: 11/18/23;[06] VERIFIED STEP 5 BOLT REPLACED.
